I was diagnosed with TB in March and I have been on meds for 3 months now. In the past month I started getting some joint pain in hands and feet. I am currently on INH and Rifampin. I have told my Dr and he says your blood work is fine. Just want to know if anyone else experienced this while on TB meds? It wasn't bad but the last few days have been brutal...the humidity has also kicked up here in NY so Im wondering if that has to do with it?
Did you find this post helpful?
|

replied July 12th, 2014
Hey there. I have the same problem. I have been on tb meds 6months already and have 3more months to go. I have horrible bone and joint pains on my hands and legs and feet. Also I have really bad back and chest pains, like muscle pain type. Do you have back pain?
Also, how is your overall health. Do you have any scarring left on your lungs? Did your cough stop after the meds?
|
Did you find this post helpful?

replied August 12th, 2014
My cough pretty much stopped after 2 months on meds and so far my Dr has not mentioned any scarring. However, the meds are an absolute killer for me. They think I may have drug induced lupus from the INH...so they stopped that. Now I am on anti inflamatory for the joint pain! uggg can't wait until it's over.
|
Did you find this post helpful?

replied August 12th, 2014
Oh well honesty the muscle pain is something that I have being dealing with for the past 7 months and I still have two more months to take the meds. Horrible pain but I don't even pay attention to that cause I know it will go away after I stop my meds. I'm so happy that your lungs have no scarring. My last ct scan showed some scarring and I'm hopping it will get smaller in time. I hope so. I am very sensitive to smoke smell and perfume smells after tb and that what bothers me the most. I clear my throat a lot. It hurts it feels like there is some mucus in there. So annoying!!!!!! I still have small coughs here and there sometimes, usually dry. But it is very stressful. I just hope that I can get back to normal life. No pain, no sensitivity and cough. It just seems very unfair. So I hope this makes you feel better about your situation. Tb is no joke.
|
Did you find this post helpful?

replied August 12th, 2014
Oh well honesty the muscle pain is something that I have being dealing with for the past 7 months and I still have two more months to take the meds. Horrible pain but I don't even pay attention to that cause I know it will go away after I stop my meds. I'm so happy that your lungs have no scarring. My last ct scan showed some scarring and I'm hopping it will get smaller in time. I hope so. I am very sensitive to smoke smell and perfume smells after tb and that what bothers me the most. I clear my throat a lot. It hurts it feels like there is some mucus in there. So annoying!!!!!! I still have small coughs here and there sometimes, usually dry. But it is very stressful. I just hope that I can get back to normal life. No pain, no sensitivity and cough. It just seems very unfair. So I hope this makes you feel better about your situation. Tb is no joke.
|
Did you find this post helpful?
Quick Reply
Must Read
Joint pain and joint damage affect more than 45 million Americans. Learn the basics of joint anatomy, and types of joint damage here....
Common causes of joint disease include trauma, aging, stress and body weight. Are you at risk of damaging the joints? More here on causes of joint pain....
Is that lump on your wrist cause for concern? Learn to identify signs and symptoms of joint damage here. Plus, know when to seek help for joint pain....